Alert archive / Alabama / Tornado Warnings in 2006

Tornado Warning 34, NWS Birmingham, AL

April 7, 2006Winston County, Alabama

NWS Birmingham, AL issued this tornado warning at Apr 7, 2006, 11:10 PM CDT for Winston County, Alabama. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2006, 11:10 PM CDT (04:10 UTC)
Expired
Apr 7, 2006, 11:45 PM CDT
In force
35 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County Winston County, AL

The radar

The Columbus AFB radar (KGWX), 88 km from the middle of the area, began a volume at 04:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 11:24 PM CDTHAIL 1.756 E Double Springs, ALDOUBLE SPRINGS 911 REPORTED GOLF BALL SIZE HAIL IN THE LAKESHORE COMMUNITY NEAR US 278 AND COUNTY ROAD 73...BETWEEN ADDISON AND DOUBLE SPRINGS.
Apr 7, 11:25 PM CDTHAIL 16 Sw Addison, ALNICKEL TO QUARTER SIZE HAIL WAS REPORTED IN THE HOUSTON COMMUNITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 7:28 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 4.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2006-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 578 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2006-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
578 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1683 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 080411
TORBMX
ALC133-080445-
/O.NEW.KBMX.TO.W.0034.060408T0410Z-060408T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1110 PM CDT FRI APR 7 2006

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN WINSTON COUNTY IN NORTHWEST ALABAMA

* UNTIL 1145 PM CDT

* AT 1108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 22 MILES
  SOUTHWEST OF ADDISON...OR ABOUT 15 MILES SOUTHEAST OF HALEYVILLE...
  MOVING EAST AT 45 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  8 MILES SOUTH OF ADDISON BY 1135 PM CDT

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3409 8757 3400 8759 3401 8714 3422 8711

$$

61
1 follow-up statement
000 
WWUS54 KBMX 080423
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1122 PM CDT FRI APR 7 2006

ALC133-080445-
/O.CON.KBMX.TO.W.0034.000000T0000Z-060408T0445Z/
WINSTON AL-
1122 PM CDT FRI APR 7 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
SOUTHERN WINSTON COUNTY...

AT 1118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 9 MILES WEST OF 
ARLEY...MOVING EAST AT 55 MPH.

THE TORNADO WILL BE NEAR...
  9 MILES SOUTH OF ADDISON BY 1130 PM CDT

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3416 8740 3401 8745 3400 8711 3422 8711

$$

61

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 7, 11:03 PM CDT, 7 minutes earlier.

Area forecast discussion, Apr 7, 11:03 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1103 PM CDT FRI APR 7 2006

...SEVERE WEATHER OUTBREAK WITH TORNADOES UNDERWAY ACROSS
CENTRAL ALABAMA TONIGHT...

.UPDATE...MESOSCALE UPDATE.

THE ENVIRONMENT ACROSS CENTRAL ALABAMA IS BECOMING MORE
CONDUCIVE FOR A LARGE OUTBREAK OF TORNADOES...DAMAGING WIND...
AND LARGE HAIL.

THE HIGHEST RISK STILL REMAINS NORTH OF INTERSTATE 59 THROUGH
3 AM CDT.  A DEVELOPING SQUALL LINE OVER WEST MISSISSIPPI WILL
QUICKLY MOVE EAST AND BRING WIDESPREAD DAMAGING WINDS AND ADDITIONAL
TORNADOES TO CENTRAL ALABAMA...MAINLY NORTH OF A DEMOPOLIS TO
AUBURN LINE.

&&

.DISCUSSION...

A WIDESPREAD OUTBREAK OF SEVERE WEATHER WILL OCCUR TONIGHT
ACROSS CENTRAL ALABAMA.

AFTER LOOKING AT MESOSCALE FEATURES SUCH AS LIFT...MOISTURE...
WIND...AND INSTABILITY...CONFIDENCE OF AN OUTBREAK OCCURRING IS
INCREASING BY THE MINUTE.

AT 1045 PM CST...SCATTERED TO NUMEROUS THUNDERSTORMS...SOME OF
WHICH ARE SEVERE AND TORNADIC...STRETCHED ALONG A GREENWOOD
MISSISSIPPI TO HUNTSVILLE LINE.  THE MOST DANGEROUS STORMS
ACROSS ALABAMA WERE OCCURRING FROM LAMAR TO MADISON COUNTY.
SIGNIFICANT DAMAGE...POSSIBLY FROM TORNADOES...HAS BEEN REPORTED
IN MARION AND WINSTON COUNTIES...PARTICULARLY NEAR HALEYVILLE.

AN ENHANCED THREAT FOR TORNADOES...POSSIBLY SIGNIFICANT...AND
DAMAGING WINDS OVER 80 MPH EXISTS NORTH OF A REFORM TO ONEONTA LINE
THROUGH 1 AM CDT.  THE VERNON...FAYETTE...DOUBLE SPRINGS...AND
JASPER AREAS SHOULD BE ON VERY HIGH GUARD FOR DANGEROUS WEATHER
OVER THE NEXT FEW HOURS.

THE ATMOSPHERE IS CONDUCIVE FOR SEVERE WEATHER...AND THE THREAT
IS INCREASING...EVEN THIS TIME OF NIGHT  WINDS THROUGHOUT THE
ATMOSPHERE HAVE INCREASED...ESPECIALLY IN THE LOW LEVELS WHERE
850 MB WINDS...5000 FEET ABOVE THE SURFACE...HAVE INCREASED TO
50 TO 60 KTS.  AS A RESULT...0-1 KM AND 0-3 HELICITY VALUES HAVE
INCREASED CONSIDERABLY TO SUPPORT SUPERCELL THUNDERSTORMS AND
TORNADOES...PARTICULARLY NORTH OF INTERSTATE 59.  INSTABILITY IS
INCREASING AS WELL WITH LIFTED INDICES IN THE -3 TO -5 DEGREE RANGE
ACROSS WEST ALABAMA AS TEMPERATURES WERE STEADY IN THE LOWER TO
MID 70S...DEWPOINTS INCREASING INTO THE LOWER AND MID 60S...AND
UPPER LEVELS GETTING COLDER WITH THE APPROACH OF THE UPPER LOW.

SEVERE STORMS WILL EXPAND SOUTH AND EAST THROUGH THE NIGHT.
A SQUALL LINE HAS DEVELOPED ACROSS WEST MISSISSIPPI AND WILL
CONTINUE TO MOVE EAST THROUGH THE NIGHT...BRINGING PRIMARILY
DAMAGING WINDS...BUT TORNADOES MAY OCCUR AS WELL.

BELIEVE THE TUSCALOOSA AND BIRMINGHAM AREAS WILL NOT EXPERIENCE
ANY SEVERE WEATHER UNTIL 1 OR 2 AM CDT.  THE LINE WILL CONTINUE TO
MOVE EAST...REACHING ANNISTON AND DEMOPOLIS BY 3 OR 4 AM CDT...
MONTGOMERY BETWEEN 5 AND 7 AM CDT...THEN MOVE OUT OF BARBOUR
COUNTY AROUND 9 AM CDT.

ALL PERSONS IN CENTRAL ALABAMA SHOULD STAY ON GUARD TONIGHT FOR
POSSIBLE WARNINGS.  THIS IS A DANGEROUS SITUATION.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY IN EFFECT ALL AREAS UNTIL 4 AM CDT SATURDAY.

&&

MBS/91
Hazardous weather outlook, Apr 7, 10:35 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1035 PM CDT FRI APR 7 2006

ALZ011>015-017>050-081130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1035 PM CDT FRI APR 7 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

...HIGH RISK OF SEVERE THUNDERSTORMS WITH SIGNIFICANT TORNADOES
POSSIBLE ACROSS NORTH ALABAMA...

AT THIS TIME A HIGH RISK OF SEVERE WEATHER EXISTS OVER PORTIONS OF
NORTH CENTRAL AND NORTHWESTERN ALABAMA...GENERALLY ALONG AND NORTH OF
A LINE FROM ALICEVILLE...TO TUSCALOOSA...TO BIRMINGHAM...TO GADSDEN.
SUPERCELL THUNDERSTORMS HAVE ENTERED MARION AND WINSTON COUNTIES WITH
REPORTS OF TORNADO DAMAGE...LARGE HAIL...AND DAMAGING WINDS. THE
STORMS WILL GRADUALLY MOVE SOUTHEASTWARD AND AFFECT THE INTERSTATE
59 CORRIDOR BY 2 AM. THE THREAT OF STRONG...LONG TRACK TORNADOES
CONTINUES THROUGH 4 AM.

FOR AREAS FARTHER SOUTH AND EAST...SEVERE WEATHER WILL BEGIN TO
AFFECT THESE AREAS BETWEEN 1 AND 3 AM.  SUPERCELLS CANNOT BE RULED
OUT IN THIS RISK AREA...BUT THE MOST LIKELY SCENARIO IS FOR
THUNDERSTORMS TO EVOLVE INTO A LINE CONTAINING EMBEDDED SUPERCELLS
AND MOVE ACROSS THIS RISK AREA. THESE STORMS WILL HAVE THE POTENTIAL
OF PRODUCING TORNADOES...LARGE HAIL...DAMAGING WINDS...DEADLY
LIGHTNING AND HEAVY RAIN. THE RISK WILL LAST THROUGH THE OVERNIGHT
HOURS.

ADDITIONALLY...INCREASING SOUTHERLY WINDS AHEAD OF THE MAIN SYSTEM
WILL PRODUCE SOUTHERLY WINDS OF 15 TO 25 MPH WITH GUSTS UP TO
35 MPH TONIGHT.  A LAKE WIND ADVISORY IS IN EFFECT THROUGH 4 AM
SATURDAY.

STAY TUNED TO FURTHER STATEMENTS ON THIS POTENTIALLY DANGEROUS
WEATHER EVENT AND SPECIFICALLY THE ADJUSTMENTS IN THE TIMING OF THE
EVENT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

...SEVERE WEATHER MAY CONTINUE OVER PORTIONS OF SOUTHEAST ALABAMA
THROUGH SATURDAY MORNING...

SEVERE THUNDERSTORMS PRODUCING LARGE HAIL AND DAMAGING WINDS ARE
POSSIBLE ALONG AND SOUTH OF A LINE FROM SELMA...TO CLANTON...
LAFAYETTE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
WILL BE NECESSARY TONIGHT.

In the hours before

Local storm report, Apr 7, 10:19 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1019 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1007 PM     TSTM WND DMG     HALEYVILLE              34.24N 87.62W
04/07/2006                   WINSTON            AL   AMATEUR RADIO

            ROOF DAMAGE TO A HOTEL AND DAMAGE TO A GAS STATION

1007 PM     TSTM WND DMG     HALEYVILLE              34.24N 87.62W
04/07/2006                   WINSTON            AL   AMATEUR RADIO

            WIND DAMAGE TO A GAS STATION AND ROOF DAMAGE TO A HOTEL
            IN HALEYVILLE.

&&

DCW
Local storm report, Apr 7, 10:23 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1023 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     DOWNBURST        4 N HAMILTON            34.20N 87.98W
04/07/2006                   MARION             AL   EMERGENCY MNGR

            TREES TWISTED...TREE BLOWN DOWN ON CAR RESULTING IN TWO
            SERIOUS INJURIES.

&&

DCW
Local storm report, Apr 7, 10:26 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1026 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     TSTM WND DMG     4 N HAMILTON            34.20N 87.98W
04/07/2006                   MARION             AL   EMERGENCY MNGR

            *** 2 INJ *** TREES TWISTED...TREE BLOWN DOWN ON CAR
            RESULTING IN TWO SERIOUS INJURIES.

&&

DCW
Local storm report, Apr 7, 10:51 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1051 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     TORNADO          5 N DOUBLE SPRINGS      34.22N 87.40W
04/07/2006                   WINSTON            AL   EMERGENCY MNGR

            TREES DOWN AND MOBILE HOME DAMAGED FROM POSSIBLE TORNADO.

&&

DCW
Local storm report, Apr 7, 10:56 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1056 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             3 S BRILLIANT           33.97N 87.78W
04/07/2006  E0.75 INCH       MARION             AL   EMERGENCY MNGR

            PENNY SIZE HAIL.

&&

DCW
Local storm report, Apr 7, 10:59 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1059 PM CDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1058 PM     FUNNEL CLOUD     3 N WINFIELD            33.97N 87.80W
04/07/2006                   MARION             AL   PUBLIC

            PUBLIC REPORTED FUNNEL CLOUD 3 MILES NORTH OF WINFIELD ON
            HIGHWAY 129.

&&

DCW

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 8:20 PM CDTTornado WarningBMXMarion55 min
Apr 7, 9:16 PM CDTSevere Thunderstorm WarningBMXLamar, Marion29 min
Apr 7, 9:36 PM CDTTornado WarningBMXMarion39 min
Apr 7, 9:55 PM CDTSevere Thunderstorm WarningBMXWinston65 min
Apr 7, 10:07 PM CDTTornado WarningBMXWinston38 min
Apr 7, 10:35 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion55 min
Apr 7, 10:47 PM CDTTornado WarningBMXFayette, Marion43 min
Apr 7, 11:01 PM CDTSevere Thunderstorm WarningBMXWinston59 min
Apr 7, 11:34 PM CDTSevere Thunderstorm WarningBMXMarion, Walker56 min
Apr 7, 11:55 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar50 min
Apr 7, 11:57 PM CDTSevere Thunderstorm WarningBMXWinston33 min
Apr 8, 12:01 AM CDTSevere Thunderstorm WarningBMXPickens59 min
Apr 8, 12:13 AM CDTTornado WarningBMXBlount17 min
Apr 8, 12:28 AM CDTSevere Thunderstorm WarningBMXWalker, Winston62 min
Apr 8, 12:39 AM CDTSevere Thunderstorm WarningBMXTuscaloosa66 min
Apr 8, 12:50 AM CDTTornado WarningBMXBlount55 min
Apr 8, 12:58 AM CDTTornado WarningBMXJefferson47 min
Apr 8, 12:59 AM CDTTornado WarningBMXCherokee12 min
Apr 8, 1:25 AM CDTSevere Thunderstorm WarningBMXGreene35 min
Apr 8, 1:30 AM CDTSevere Thunderstorm WarningBMXPickens30 min
Apr 8, 1:32 AM CDTSevere Thunderstorm WarningBMXSumter28 min
Apr 8, 1:33 AM CDTSevere Thunderstorm WarningBMXCherokee, Etowah46 min
Apr 8, 1:35 AM CDTTornado WarningBMXGreene15 min
Apr 8, 1:36 AM CDTSevere Thunderstorm WarningBMXSt. Clair24 min
Apr 8, 1:42 AM CDTTornado WarningBMXTuscaloosa48 min
Apr 8, 1:45 AM CDTSevere Thunderstorm WarningBMXShelby15 min
Apr 8, 1:48 AM CDTSevere Thunderstorm WarningBMXHale27 min
Apr 8, 1:52 AM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne38 min
Apr 8, 1:59 AM CDTSevere Thunderstorm WarningBMXSt. Clair, Talladega31 min
Apr 8, 2:05 AM CDTTornado WarningBMXCalhoun, Cleburne40 min
Apr 8, 2:06 AM CDTSevere Thunderstorm WarningBMXBibb39 min
Apr 8, 2:09 AM CDTTornado WarningBMXClay, Talladega36 min
Apr 8, 2:23 AM CDTSevere Thunderstorm WarningBMXPerry19 min
Apr 8, 2:45 AM CDTSevere Thunderstorm WarningBMXBibb30 min
Apr 8, 9:18 AM CDTSevere Thunderstorm WarningBMXElmore, Montgomery27 min
Apr 8, 9:31 AM CDTSevere Thunderstorm WarningBMXPike41 min
Apr 8, 9:47 AM CDTSevere Thunderstorm WarningBMXBullock28 min
Apr 8, 10:35 AM CDTSevere Thunderstorm WarningBMXPike40 min

Nearby

Tornado Warnings in Alabama, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.